# SDR REXA200600051

- Difficulty date: April 11, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 10,404 hours, 9,079 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 12438
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL INDICATION ON APPROACH WHEN SELECTING FLAPS DOWN.  QRH FOLLOWED UNEVETFUL LANDING.  MAINTENANCE REMOVED AND REPLACED THE LEFT BRAKE POSITION SENSING UNIT (BPSU) IAW BOMBARDIER AMM AND PERFORMED OPERATIONAL CHECKS.
